# SDR ABXA9500202

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Corroded
- Location: Fs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEVEL II CORROSION ON LONGERON 27, RIGHT LOWER SURFACE, AFT OF FS 333.  REPLACED LONGERON 27 RIGHT IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
